Analyses on the Varied Regularity of the Gearing Mesh Mark

Mei Weijiang Cao Weibin Li Jiangquan

PDF(319 KB)
PDF(319 KB)
Journal of Shihezi University ›› 1999, Vol. 17 ›› Issue (1) : 41-46.

Analyses on the Varied Regularity of the Gearing Mesh Mark

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 1999, 17(1): 41-46

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(319 KB)

Accesses

Citation

Detail

Sections
Recommended

/